# SDR ASAA2025101861786

- Difficulty date: October 18, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 66,572 hours, 19,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A750128
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT,R/H SIDEPLATE CHANNEL HAS MULTIPLE AREAS OF CORROSION (RBL22,STA 500E-500I). GROUNDED - YES. REMOVED & REPLACED R/H SIDEPLATE CHANNEL W/ NEWLY FABRICATED PIECE IAW BOEING DWG# 143A7501 REV.A B737NG S.R.M. 53-00-53-2R-5 DUE TO CORROSION OUT OF LIMITS ON ORIGINAL PART ORIG MAT:0.040",MAT. REMOVED:0.024",RMNG THICKNESS:0.016",OUT OF LIMITS I.A.W B737-800 S.R.M. 53-00-53-1A-2. FIG 103 DETAIL D.
